# SDR CALA2025102810654

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 48,245 hours, 5,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204890201
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE DOOR VIEWING LIGHT FOUND NOT ON DURING TEST AT R/H DR #3 -  REPLACED THE DOOR VIEWING LIGHT AT R/H DR #3 AND TEST FOUND RESULT 'NORMAL', AS PER AMM 33-49-03-01A-520A/720A-A REV 201.
